Publication detail

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

DIBLÍK, J.

Original Title

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

English Title

Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay

Type

journal article in Web of Science

Language

en

Original Abstract

This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.

English abstract

This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.

Keywords

Linear discrete system, relative controllability, single delay, trajectory controllability.

Released

01.05.2019

Publisher

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA

Location

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA

Pages from

2158

Pages to

2165

Pages count

8

URL

BibTex


@article{BUT159104,
  author="Josef {Diblík}",
  title="Relative and Trajectory Controllability of Linear Discrete Systems With Constant Coefficients and a Single Delay",
  annote="This paper studies the qualitative behavior of solutions of linear discrete systems with constant coefficients and a constant time delay under the influence of a control function. In particular, it deals with a nontrivial task of transferring an arbitrary solution to several prescribed positions (trajectory controllability), being more general and different from the problem of relative controllability frequently solved in the literature. A Kalman-type controllability criterion is proved and, in addition, previous results are discussed and illustrative examples are given.",
  address="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  chapter="159104",
  doi="10.1109/TAC.2018.2866453",
  howpublished="print",
  institution="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  number="5",
  volume="64",
  year="2019",
  month="may",
  pages="2158--2165",
  publisher="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  type="journal article in Web of Science"
}